MathSciNet Relay Station
MathSciNet bibliographic data
MR2763771 (2011m:53098) 53C42 (53C50)
Camargo, F.; Caminha, A.; de Lima, H. Bernstein-type theorems in semi-Riemannian warped products. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1841–1850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement